Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

June 3, 2015Bibb County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 3, 2015, 3:13 PM EDT for Bibb County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2015, 3:13 PM EDT (19:13 UTC)
Expired
Jun 3, 2015, 3:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Bibb County, GA

The radar

The Robins AFB radar (KJGX), 35 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WWUS82 KFFC 031913
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT WED JUN 3 2015
 
GAZ081-082-094-095-031945-
CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
313 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRAWFORD...PEACH...HOUSTON AND BIBB COUNTIES UNTIL 345 PM EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF STRONG THUNDERSTORMS FROM NEAR ROBERTA TO NEAR BYRON TO 
SOUTHWEST OF ROBINS AFB...MOVING NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL... 
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS 
TO 40 MPH AS THEY MOVE ACROSS CRAWFORD...PEACH...HOUSTON AND BIBB 
COUNTIES THROUGH 345 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...PERRY... 
WARNER ROBINS...CENTERVILLE...BYRON...BONAIRE...SKIPPERTON... 
RUTLAND...LAKEWOOD...LIZELLA...HOUSTON LAKE...KATHLEEN...ELBERTA... 
LAKE TOBESOFKEE...POWERVILLE...SANDY POINT...THE MIDDLE GEORGIA 
REGIONAL AIRPORT...JACK BROWN ESTATES AND ROBINS AIR FORCE BASE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3246 8365 3265 8385 3274 8400 3285 8400
      3286 8397 3285 8395 3285 8390 3286 8386
      3284 8371 3269 8361 3267 8361 3266 8358
      3266 8356 3265 8355 3258 8354 3257 8355
      3254 8354
TIME...MOT...LOC 1911Z 216DEG 11KT 3276 8393 3272 8381 3253 8363 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 3, 1:39 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 3, 1:39 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 PM EDT WED JUN 3 2015

.PREV DISCUSSION... /ISSUED 1111 AM EDT WED JUN 3 2015/

UPDATE...
OVERALL PATTERN REMAINS THE SAME...DIURNALLY DRIVEN SHOWERS AND
THUNDERSTORMS EXPECTED THIS AFTERNOON...HOWEVER LATEST RADAR
TRENDS AND HI-RES RADAR MODELS SHOWING INITIATION 18Z (2PM) OR
LATER AND HAVE ADJUSTED POPS/WEATHER ACCORDINGLY. ALSO MADE TWEAKS
TO SKY COVER WITH GREATEST COVER BY 20Z. FORECAST TEMPERATURES ON
TRACK AND HAVE JUST MADE MINOR TWEAKS TO HOURLY FORECAST BASED
UPON LATEST TRENDS.

PREV DISCUSSION... /ISSUED 347 AM EDT WED JUN 3 2015/

SHORT TERM /TODAY THROUGH THURSDAY/...
MODELS CONSISTENT WITH DRIFTING AN UPPER LOW PRESSURE SYSTEM TO THE
SOUTHERN APPALACHIANS OF THE WRN CAROLINAS AND FAR NE GA TODAY AND
THEN EAST ACROSS THE CAROLINAS THROUGH THURSDAY. A STATIONARY FRONT
OVER PORTIONS OF N AND CENTRAL GA LOOKS TO DRIFT TO S GA INTO
THURSDAY AND A RIDGE OF HIGH PRESSURE SETS UP ALONG THE ERN SLOPES
OF THE APPALACHIANS.

LOW LEVEL MOISTURE AND DAYTIME INSTABILITY WILL COMBINE TO DEVELOP
SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH THE HIGHEST POPS
FAVORING THE NE MOUNTAINS AND THE SE CWA. SPC HAS THE AREA IN A
MARGINAL RISK FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE
HAIL THE MAIN HAZARDS. SHOWERS/STORMS WILL DIMINISH WITH THE LOSS OF
HEATING TONIGHT. HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS
THAT TRAIN OR ARE SLOW MOVERS.

THERE WILL BE RESIDUAL EFFECTS OF THE UPPER SYSTEM ON THURSDAY WITH
OVERALL SLIGHTLY LOWER POPS THAT LOOK TO FAVOR THE ERN CWA...MOST SO
IN THE AFTERNOON.

FORECAST HIGH TEMPERATURES RUNNING 2 TO 4 DEGREES BELOW NORMAL TODAY
AND THURSDAY. FORECAST LOW TEMPERATURES ARE RUNNING AROUND NORMAL
TONIGHT.

BDL

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THE UPPER TROUGH CONTINUES SHIFTING EASTWARD EARLY IN THE LONG
TERM PUTTING THE CWA IN A NORTHWEST FLOW BY THE WEEKEND. BOTH
MODELS SHOW WEAK SHORT WAVES MOVING THROUGH THE NORTHWEST FLOW BUT
DIFFER ON TIMING. FOR THIS REASON WILL GO WITH BROAD BRUSHING
DIURNAL POPS THROUGH THE PERIOD WITH HIGHER POPS NORTH DUE TO
INFLUENCE OF DIFFERENTIAL HEATING IN THE MOUNTAINS.

17

&&

.AVIATION...
18Z UPDATE...
MVFR TO LOW VFR CIGS WILL CONTINUE AS CONVECTION DEVELOPS ACROSS
THE AREA. EXPECT MVFR TO IFR POSSIBLE BY DAY BREAK AT TAF
SITES...ESPECIALLY IF THEY GET A GOOD THUNDERSTORM THIS AFTERNOON.
CONVECTION FIRING ALONG AND AHEAD OF STATIONARY BOUNDARY AND IN
VICINITY OF UPPER LEVEL LOW...AND EXPECT AN INCREASE IN COVERAGE
THROUGH HEATING THIS AFTERNOON. TIMING WILL BE HARD TO PINPOINT AT
ANY GIVEN LOCATION BUT HAVE KEPT TEMPOS MAINLY 19-24Z. SURFACE
WINDS MAINLY EAST 10 KTS OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE FOR CEILINGS AND TIMING OF TS.
HIGH CONFIDENCE FOR WINDS AND VSBYS.

ATWELL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          82  63  81  64 /  50  40  40  30
ATLANTA         82  65  81  67 /  40  20  30  10
BLAIRSVILLE     75  58  77  62 /  60  30  50  30
CARTERSVILLE    81  63  82  64 /  40  20  30  10
COLUMBUS        87  67  85  70 /  40  20  30  10
GAINESVILLE     78  62  79  65 /  40  30  40  20
MACON           85  65  85  66 /  50  30  30  20
ROME            82  63  83  65 /  40  20  30  10
PEACHTREE CITY  83  64  82  64 /  40  20  30  10
VIDALIA         84  67  85  68 /  70  50  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ATWELL
LONG TERM....SNELSON
AVIATION...ATWELL
Hazardous weather outlook, Jun 3, 3:46 AM EDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 AM EDT WED JUN 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
346 AM EDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING.

AN AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE WILL KEEP THE RISK
OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA
TODAY...MAINLY THIS AFTERNOON AND EVENING. INSTABILITY THIS
AFTERNOON AND EVENING WILL BE ENOUGH TO ALLOW A FEW STORMS TO
REACH SEVERE LIMITS. THE MAIN THREAT OF THE SEVERE STORMS WILL BE
1 INCH HAIL...WINDS GUSTING TO NEAR 60 MPH. LOCALLY HEAVY RAIN IS
ALSO POSSIBLE WHICH COULD CAUSE BRIEF FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE EACH DAY. AN ISOLATED STRONG TO SEVERE STORM IS NOT OUT
OF THE QUESTION WITH THE MAIN THREAT BEING DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 3, 2:16 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT WED JUN 3 2015

GAZ072-082-083-031845-
TWIGGS GA-JONES GA-BIBB GA-
216 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...JONES AND BIBB COUNTIES UNTIL 245 PM EDT...

AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MACON...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS TWIGGS...JONES AND BIBB COUNTIES THROUGH 245
PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...DRY
BRANCH...FRANKLINTON...CROSS KEYS...HUBER...GRISWOLDVILLE...
MOUNTAIN SPRINGS AND POSTELL.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3268 8358 3284 8368 3295 8361 3290 8341
      3289 8341 3283 8337 3282 8336
TIME...MOT...LOC 1815Z 305DEG 9KT 3286 8358
Special weather statement, Jun 3, 2:36 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT WED JUN 3 2015

GAZ069-081-031900-
UPSON GA-CRAWFORD GA-
236 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON AND CRAWFORD COUNTIES UNTIL 300 PM EDT...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM SOUTHEAST OF THOMASTON...MOVING SOUTHEAST AT 10
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS UPSON AND CRAWFORD COUNTIES THROUGH 300 PM
EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOGTOWN AND SALEM.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3283 8428 3289 8423 3287 8412 3285 8412
      3283 8401 3268 8412 3268 8413 3269 8414
      3268 8416 3268 8417
TIME...MOT...LOC 1835Z 304DEG 8KT 3282 8420
Special weather statement, Jun 3, 2:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT WED JUN 3 2015

GAZ081-094-031915-
CRAWFORD GA-PEACH GA-
243 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRAWFORD AND PEACH COUNTIES UNTIL 315 PM EDT...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT VALLEY...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CRAWFORD AND PEACH COUNTIES THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT VALLEY...
BYRON...POWERVILLE...LEE POPE...LAKEWOOD...MIAMI VALLEY AND JACK
BROWN ESTATES.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3266 8401 3279 8386 3273 8381 3272 8376
      3269 8374 3269 8370 3265 8371 3265 8373
      3264 8373 3263 8372 3261 8372 3261 8371
      3257 8372 3251 8389
TIME...MOT...LOC 1842Z 235DEG 7KT 3263 8388
Special weather statement, Jun 3, 2:54 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT WED JUN 3 2015

GAZ107>109-031930-
DODGE GA-WILCOX GA-PULASKI GA-
254 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DODGE...WILCOX AND PULASKI COUNTIES UNTIL 330 PM EDT...

AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR PINEVIEW TO NEAR
ABBEVILLE...AND MOVING NORTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS DODGE...WILCOX AND PULASKI COUNTIES
THROUGH 330 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EASTMAN...
ABBEVILLE...MILAN...PINEVIEW...RHINE...CHAUNCEY...UNION...
GODWINSVILLE...CEDAR CREEK...FIVE POINTS...POPE CITY...OCMULGEE
BANKS AND BROWNING.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3193 8332 3208 8354 3222 8335 3222 8317
      3209 8298 3190 8321
TIME...MOT...LOC 1852Z 236DEG 18KT 3208 8343 3210 8332 3198 8326
Special weather statement, Jun 3, 2:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT WED JUN 3 2015

GAZ069>071-031930-
UPSON GA-LAMAR GA-MONROE GA-
258 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON...LAMAR AND MONROE COUNTIES UNTIL 330 PM EDT...

AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM AROUND THE ROCK TO NEAR
CULLODEN...MOVING NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS UPSON...LAMAR AND MONROE COUNTIES
THROUGH 330 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE THOMASTON...
BARNESVILLE...FORSYTH...MILNER...YATESVILLE...CULLODEN...ALDORA...
THE ROCK...COLLIER...REDBONE...BRENT...RUSSELLVILLE...GOGGINS AND
PIEDMONT.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3299 8430 3299 8427 3303 8427 3304 8425
      3313 8425 3298 8379 3285 8391 3285 8396
      3286 8398 3285 8398 3285 8412 3283 8413
      3292 8432
TIME...MOT...LOC 1857Z 216DEG 13KT 3294 8426 3286 8403
Special weather statement, Jun 3, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT WED JUN 3 2015

GAZ081-082-094-095-031945-
CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
313 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRAWFORD...PEACH...HOUSTON AND BIBB COUNTIES UNTIL 345 PM EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR ROBERTA TO NEAR BYRON TO
SOUTHWEST OF ROBINS AFB...MOVING NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS CRAWFORD...PEACH...HOUSTON AND BIBB
COUNTIES THROUGH 345 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...PERRY...
WARNER ROBINS...CENTERVILLE...BYRON...BONAIRE...SKIPPERTON...
RUTLAND...LAKEWOOD...LIZELLA...HOUSTON LAKE...KATHLEEN...ELBERTA...
LAKE TOBESOFKEE...POWERVILLE...SANDY POINT...THE MIDDLE GEORGIA
REGIONAL AIRPORT...JACK BROWN ESTATES AND ROBINS AIR FORCE BASE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3246 8365 3265 8385 3274 8400 3285 8400
      3286 8397 3285 8395 3285 8390 3286 8386
      3284 8371 3269 8361 3267 8361 3266 8358
      3266 8356 3265 8355 3258 8354 3257 8355
      3254 8354
TIME...MOT...LOC 1911Z 216DEG 11KT 3276 8393 3272 8381 3253 8363

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:22 PM EDTSpecial Weather StatementFFCGreene23 min
Jun 2, 9:17 PM EDTSpecial Weather StatementFFCHouston, Pulaski28 min
Jun 2, 11:42 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Putnam33 min
Jun 2, 11:44 PM EDTSpecial Weather StatementFFCJones31 min
Jun 3, 12:04 AM EDTSpecial Weather StatementFFCOconee, Oglethorpe26 min
Jun 3, 12:44 AM EDTSpecial Weather StatementFFCWarren46 min
Jun 3, 2:02 AM EDTSpecial Weather StatementFFCMacon28 min
Jun 3, 5:05 AM EDTSpecial Weather StatementFFCMacon40 min
Jun 3, 1:08 PM EDTSpecial Weather StatementFFCLaurens22 min
Jun 3, 1:14 PM EDTSpecial Weather StatementFFCLamar, Monroe31 min
Jun 3, 1:29 PM EDTSpecial Weather StatementFFCSchley31 min
Jun 3, 1:33 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor42 min
Jun 3, 1:50 PM EDTSpecial Weather StatementFFCDooly25 min
Jun 3, 1:53 PM EDTSpecial Weather StatementFFCMonroe22 min
Jun 3, 1:59 PM EDTSpecial Weather StatementFFCWheeler31 min
Jun 3, 2:13 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler32 min
Jun 3, 2:16 PM EDTSpecial Weather StatementFFCBibb29 min
Jun 3, 2:24 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs36 min
Jun 3, 2:36 PM EDTSpecial Weather StatementFFCUpson24 min
Jun 3, 2:43 PM EDTSpecial Weather StatementFFCPeach32 min
Jun 3, 2:48 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson12 min
Jun 3, 2:54 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 3, 2:58 PM EDTSpecial Weather StatementFFCLamar, Monroe32 min
Jun 3, 3:04 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson26 min
Jun 3, 3:25 PM EDTSpecial Weather StatementFFCTwiggs35 min
Jun 3, 3:29 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jun 3, 3:43 PM EDTSpecial Weather StatementFFCBleckley32 min
Jun 3, 3:52 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jun 3, 3:56 PM EDTSpecial Weather StatementFFCLaurens34 min
Jun 3, 4:02 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fulton28 min
Jun 3, 4:27 PM EDTSpecial Weather StatementFFCTowns33 min
Jun 3, 4:27 PM EDTSevere Thunderstorm WarningFFCCoweta48 min
Jun 3, 4:39 PM EDTSpecial Weather StatementFFCButts36 min
Jun 3, 4:42 PM EDTSpecial Weather StatementFFCGreene33 min
Jun 3, 4:46 PM EDTSpecial Weather StatementFFCSchley29 min
Jun 3, 4:52 PM EDTSevere Thunderstorm WarningFFCCoweta38 min
Jun 3, 4:56 PM EDTSpecial Weather StatementFFCJohnson34 min
Jun 3, 5:00 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam45 min
Jun 3, 5:09 PM EDTSpecial Weather StatementFFCWhite36 min
Jun 3, 5:11 PM EDTSpecial Weather StatementFFCButts34 min
Jun 3, 5:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jun 3, 5:22 PM EDTSevere Thunderstorm WarningFFCWhite23 min
Jun 3, 5:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 3, 5:30 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jun 3, 5:40 PM EDTSpecial Weather StatementFFCGreene35 min
Jun 3, 5:45 PM EDTSpecial Weather StatementFFCNewton30 min
Jun 3, 5:55 PM EDTSpecial Weather StatementFFCGordon35 min
Jun 3, 6:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 3, 6:04 PM EDTSpecial Weather StatementFFCWhite26 min
Jun 3, 6:07 PM EDTSpecial Weather StatementFFCHancock, Putnam23 min
Jun 3, 6:19 PM EDTSpecial Weather StatementFFCOglethorpe26 min
Jun 3, 6:31 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes44 min
Jun 3, 6:34 PM EDTSpecial Weather StatementFFCCrisp, Dooly26 min
Jun 3, 6:38 PM EDTSpecial Weather StatementFFCMorgan, Walton22 min
Jun 3, 6:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly47 min
Jun 3, 7:04 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes26 min
Jun 3, 7:34 PM EDTSpecial Weather StatementFFCGilmer26 min
Jun 3, 7:54 PM EDTSpecial Weather StatementFFCPulaski, Wilcox36 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.